Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Ibuprofen Tablets

Pain reliever/fever reducer (NSAID). CVS Health Pharmacist recommended. Compare to the active ingredient in Advil (CVS Health Ibuprofen Tablets are not manufactured or distributed by Wyeth Consumer He…

Ingredients

Active Ingredient (in Each Tablet): Ibuprofen (200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Colloidal Silicone Dioxide, Corn Starch, Croscarmellose Sodium, Hypromellose…